# SDR AALA202212078907

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 22,220 hours, 9,264 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307300
- Part serial: F08732
- Condition: Faulted
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL FIRE WARNING ENGINE #1 & #2, APU, AND WHEEL WELL ILLUMINATED. REJECTED TAKEOFF AT APPROXIMATELY 70 KNOTS. REPLACED ENGINE / APU FIRE CONTROL MODULE P8 PER AMM 26-00-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
